MAUDE Adverse Event Report: ABBOTT CPS DIRECT PL; Catheter, percutaneous

ABBOTT CPS DIRECT PL; Catheter, percutaneous
Model Number 410212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, while positioning the catheter to the left ventricle, dissection of the coronary sinus was observed.A left ventricular lead was not implanted and no additional intervention has been performed.The patient was in stable condition.

Brand Name
CPS DIRECT PL
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17287685
Report Number2017865-2023-25172
Device Sequence Number5642112
Product Code DQY
UDI-Device Identifier05414734207072
UDI-Public05414734207072
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number410212
Device Catalogue Number410212
Device Lot Number8939410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown